MathSciNet Relay Station
MathSciNet bibliographic data
MR1602069 20F32 (53C23 54H15 57S30)
Bowditch, Brian H. A topological characterisation of hyperbolic groups. J. Amer. Math. Soc. 11 (1998), no. 3, 643–667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement